# SDR UALA2013042502878

- Difficulty date: April 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,850 hours, 9,401 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: S218W4011
- Part serial: 16
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS RT WING LOOP 2 MESSAGE FAULT HISTORY LEG 5,  SHOWS MESSAGE 26-37043, MESSAGE IS NOT ACTIVE.  ACCOMPLISHED RESISTANCE CHECK PER FIM 28-18 TASK 802.  RT WING LOOP 2 RESISTANCE TO GROUND IS 1.495K OHMS, AND IS IN LIMITS.  THERE ARE NO OTHER EICAS MESSAGES OF EXISTING FAULT MESSAGES.  ITEM REOCCURRED BEFORE DEPARTURE.  REPLACED DLODS CONTROL CART (CENTER), OPS CHECKED NORMAL.
